Skip to Content

If a physician injects Marcaine with epinephrine does this local anesthetic decrease their systemic?

Responses (1)

DzooBaby 3 Oct 2013

I am not sure what you are asking, it got cut off. Marcaine and epinepherine injected as a local can cause systemic effects. Some people are sensitive and will experience increased heart rate, feel jittery, have rapid respirations etc. When I worked surgery we often had people say they were allergic to "caines" and on further questioning you find out that it is actually a reaction to the epi and not the anesthetic. This often happens in the dentist offices and dentists do not have the knowledge that anesthesiologists do.

DzooBaby 3 Oct 2013

Epi is added to decrease bleeding in vascular areas.

Drugs.com free discount card

Further Information

Search for questions

Still looking for answers? Try searching for what you seek or ask your own question.

Similar Questions